Asian Journal of Mathematics and Computer Research

CERTAIN RESULTS ON N(K)-CONTACT METRIC MANIFOLD

GURUPADAVVA INGALAHALLI, S. C. ANIL, C. S. BAGEWADI

Page: 123-130
Abstract View: 547 times | PDF Download: 1 times

PDF (INR 2100)

COMPACTNESS IN PYTHAGOREAN FUZZY TOPOLOGICAL SPACES

A. HAYDAR EŞ

Page: 131-138
Abstract View: 904 times | PDF Download: 1 times

PDF (INR 2100)

ON NEUTROSOPHIC SOFT CONNECTED TOPOLOGICAL SPACES

A. HAYDAR EŞ

Page: 139-147
Abstract View: 459 times | PDF Download: 0 times

PDF (INR 2100)

ON NONNEGATIVE INVERSE EIGENVALUES PROBLEMS

DANA MAWLOOD MUHAMMED, NECATI OLGUN, MUDHAFAR FATTAH HAMA

Page: 155-175
Abstract View: 283 times | PDF Download: 2 times

PDF (INR 2100)

ESTIMATION OF SCALE PARAMETER OF AILAMUJIA DISTRIBUTION

ARUN KUMAR RAO, HIMANSHU PANDEY

Page: 148-154
Abstract View: 307 times | PDF Download: 0 times

PDF (INR 2100)